My husband had the robotic procedure five years ago. He has to take hormone tablets which has meant he has lost all his body hair and suffers from night sweats. He has not had any success in achieving an ercetion despite ciallis. He is 61 and I am 51. We have been together for 27 years and enjoyed a fabulous sex life, both being very passionate. I am in such a dilemma as he has no libido, which I believe is a side affect of the hormones, and if we ever do have sexual contact, I feel that he is making himself for my sake and now we just don't bother. I just don't know what to do. I think I will see our doctor and see if he can give me information. I don't even know if any nerves were left after the op. I love him so much and it is breaking my heart, I don't want an affair, which was one thing I considered, but I need some hope. I would really. Love to hear from others in my situation, I don't have anyone to talk to who really knows what it is like.